×

The fuzzy integral for monotone functions. (English) Zbl 1116.26024

Optimal upper bounds for the Sugeno integral of monotone functions are studied. These are based on the Young’s inequality for increasing functions, which does not hold for the Sugeno integral, but the respective optimal bounds for this integral are given. It is also shown how these results can be used for solving fuzzy integrals for some classes of monotone functions.

MSC:

26E50 Fuzzy real analysis
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. Thesis, Tokyo Institute of Technology, 1974.
[2] Ralescu, D.; Adams, G., The fuzzy integral, J. math. anal. appl., 75, 562-570, (1980) · Zbl 0438.28007
[3] Román-Flores, H.; Flores-Franulič, A.; Bassanezi, R.; Rojas-Medar, M., On the level-continuity of fuzzy integrals, Fuzzy sets syst., 80, 339-344, (1996) · Zbl 0872.28013
[4] Wang, Z.; Klir, G., Fuzzy measure theory, (1992), Plenum New York
[5] H. Román-Flores, A. Flores-Franulic, Y. Chalco-Cano, A Jensen type inequality for fuzzy integrals, submitted for publication. · Zbl 1127.28013
[6] Román-Flores, H.; Chalco-Cano, Y., H-continuity of fuzzy measures and set defuzzification, Fuzzy sets syst., 157, 230-242, (2006) · Zbl 1084.28010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.